# SDR SWIA2020032649350

- Difficulty date: February 1, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:  GOUGE DAMAGE SINGLE DENT TO LHS FUSELAGE SKIN, FS333.00-FS349.00, STR 19L - STR 22L COMPLIED WITH TEMPORARY REPAIR PER REO. PERMANENT REPAIR WITHIN 3400 FLIGHT HOURS PER REO 601R-53-21-3124  REV B DUE BY TAT 39961.2. C:  MCI RA# 48096 NOTE:  BUILT MX CODE REINSPECT EVERY 300 FLIGHT HOURS PER NDTM 51-20-09 ***DO NOT CLOSE UNTIL PERMANENT REPAIR***   (C-CHECK) RO 3/25/2020   REPAIRED L/H FUSELAGE SKIN BETWEEN FS333-FS349 AND STR19L AND STR22L REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS
